# SDR SWIA201642378

- Difficulty date: June 26, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 34,180 hours, 25,002 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Tru Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRU BAY FLOOR PANEL IS CRACKED JUST AFT OF ADG HAND PUMP.AT BS 193 IN FWD EQUIPT COMPARTMENT.  REPAIRED FLOOR PANEL IAW REO.
